# SDR SWAA2019071234762

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 27,243 hours, 16,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6557457
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE OUT OF COMPARTMENT.  RESECURED ESCAPE SLIDE IAW MT.
